# SDR DXTA200803179

- Difficulty date: July 16, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N161QS
- Make and model: Beech 400A
- Aircraft serial: RK435
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Dirty
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL WARNING HORN CAME ON.  PERFORMED ENGINE GROUND RUN.  RAN ENGINES AT TAKE OFF POWER WITH NO HORN NOTED, CHECK PITCH TRIM WARNING OUT POWER.  CHECKED GOOD.  INSPECTED TONE GENERATOR AND WIRE HARNESS WITH NO DEFECTS, CLEANED CONNECTOR AND INSTALLED.  CLEANED 80% SWITCHES IN THROTTLE QUADRANT.  INSPECTED SQUAT SWITCHES WITH NO DEFECTS NOTED, OP'S CHECKED NORMAL IAW MM 27-40-00-201
